Pacific Journal of Mathematics

Lattice varieties covering the smallest nonmodular variety.

Bjarni Jónsson and Ivan Rival

Article information

Source
Pacific J. Math., Volume 82, Number 2 (1979), 463-478.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784887

Mathematical Reviews number (MathSciNet)
MR551703

Zentralblatt MATH identifier
0424.06004

Subjects
Primary: 06B20: Varieties of lattices

Citation

Jónsson, Bjarni; Rival, Ivan. Lattice varieties covering the smallest nonmodular variety. Pacific J. Math. 82 (1979), no. 2, 463--478. https://projecteuclid.org/euclid.pjm/1102784887


Export citation

References

  • [1] K. A. Baker, Equatonalclasses of modularlattices, Pacific J. Math., 28 (1969), 9-15.
  • [2] B. A. Davey, W. Poguntke and I. Rival, A characterizationofsemi-distributivity, Alg. Univ., 5 (1975), 72-75.
  • [3] B. A. Davey and B. Sands, An application of Whiteman's condition to lattices with no infinite chains, Alg. Univ., 7 (1977), 171-178.
  • [4] G. Gratzer, Equationalclasses of lattices, Duke Math. J., 33 (1966), 613-622.
  • [5] B. Jnsson, Algebras whose congruence lattices are distributive, Math. Scand., 21 (1967), 110-121.
  • [6] B. Jnsson,Equationalclasses of lattices, Math. Scand., 22 (1968), 187-196.
  • [7] R. McKenzie, Equational bases for lattice theories, Math. Scand., 27 (1970), 24-38. 8# 1Equationalbases and nonmodularlattice varieties, Trans. Amer. Math. Soc, 174 (1972), 1-43.
  • [9] I. Rival, Varieties of nonmodularlattices, Notices Amer. Math. Soc., 23 (1976), A-420.